| Model Number |
630-2221111-01 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device displayed the do not use icon.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This report was inadvertently submitted and reports of this nature are typically not submitted as there would be no potential for clinical impact.The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including all functional testing, bench handling and stress testing using a known working power cable and battery without duplicating the report.The battery connection assembly was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.